Pramana

, Volume 79, Issue 1, pp 41–60 | Cite as

Coupled Higgs field equation and Hamiltonian amplitude equation: Lie classical approach and (G′/G)-expansion method

Article

Abstract

In this paper, coupled Higgs field equation and Hamiltonian amplitude equation are studied using the Lie classical method. Symmetry reductions and exact solutions are reported for Higgs equation and Hamiltonian amplitude equation. We also establish the travelling wave solutions involving parameters of the coupled Higgs equation and Hamiltonian amplitude equation using (G′/G)-expansion method, where G = G(ξ) satisfies a second-order linear ordinary differential equation (ODE). The travelling wave solutions expressed by hyperbolic, trigonometric and the rational functions are obtained.

Keywords

Lie classical method the (G′/G)-expansion method travelling wave solutions coupled Higgs equation Hamiltonian amplitude equation 

PACS Nos

03.65.−w 11.30.−j 02.70.Wz 94.05.Fg 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M Wang, Phys. Lett. A216, 67 (1996)ADSGoogle Scholar
  2. [2]
    W Malfliet, Phys. Scr. 54, 563 (1996)MathSciNetADSMATHCrossRefGoogle Scholar
  3. [3]
    M A Abdou, Appl. Math. Comput. 190, 988 (2007)MathSciNetMATHCrossRefGoogle Scholar
  4. [4]
    D Lu, Chaos, Solitons and Fractals 24, 1373 (2005)MathSciNetADSCrossRefGoogle Scholar
  5. [5]
    Z Yan, Chaos, Solitons and Fractals 18, 299 (2003)MathSciNetADSMATHCrossRefGoogle Scholar
  6. [6]
    M Wang and X Li, Phys. Lett. A343, 48 (2005)ADSGoogle Scholar
  7. [7]
    M Wang and X Li, Chaos, Solitons and Fractals 24, 283 (2005)Google Scholar
  8. [8]
    P J Olver, Applications of Lie groups to differential equations (Springer-Verlag, New York, 1993)MATHCrossRefGoogle Scholar
  9. [9]
    G W Bluman and S Kumei, Symmetries and differential equations (Springer, Berlin, 1989)MATHGoogle Scholar
  10. [10]
    J M Hill, A J Avagliano and M P Edwards, IMA J. Appl. Math. 48, 283 (1992)MathSciNetADSMATHCrossRefGoogle Scholar
  11. [11]
    K Singh, R K Gupta and S Kumar, Appl. Math. Comput. 217, 7021 (2011)MathSciNetMATHCrossRefGoogle Scholar
  12. [12]
    K Singh and R K Gupta, Commun. Nonlin. Sci. Numer. Simul. 16, 4189 (2011)MATHCrossRefGoogle Scholar
  13. [13]
    G Bluman, P Broadbridge, J R King and M J Ward, J. Engg. Math. 66, 4189 (2010)MathSciNetCrossRefGoogle Scholar
  14. [14]
    M Tajiri, J. Phys. Soc. Jpn. 52, 2277 (1983)MathSciNetADSCrossRefGoogle Scholar
  15. [15]
    H Zhao, Chaos, Solitons and Fractals 36, 359 (2008)MathSciNetADSMATHCrossRefGoogle Scholar
  16. [16]
    M Wadati, H Segur and M J Ablowitz, J. Phys. Soc. Jpn. 61, 1187 (1992)MathSciNetADSMATHCrossRefGoogle Scholar
  17. [17]
    Z Yan, Z. Angew. Math. Phys. 53, 533 (2002)MathSciNetMATHCrossRefGoogle Scholar
  18. [18]
    M L Wang, X Z Li and J L Zhang, Phys. Lett. A372, 417 (2008)MathSciNetADSGoogle Scholar
  19. [19]
    E M E Zayed and K A Gepreel, J. Math. Phys. 50, 013502 (2009)MathSciNetADSCrossRefGoogle Scholar

Copyright information

© Indian Academy of Sciences 2012

Authors and Affiliations

  1. 1.School of Mathematics and Computer ApplicationsThapar UniversityPatialaIndia
  2. 2.Department of MathematicsJaypee University of Information TechnologyWaknaghatIndia

Personalised recommendations